Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Increase in blood sugar levels. Decreases after taking medicines. Start eating sweets. Again blood sugar level increases. Suggestions?

Sir,every year round about this period my blood sugar increases drastically.under prescription of doctor I take medicine for sugar level control..after some days of taking med my sugar level is restored to normal.and after this point if I continue the med I start getting numbness and than my doctor says to stop the meds. I check my sugar levels every alternative is found to be normal.after this I start having normal diet with inclusion of sweet.every thing stays normal.but after eight nine months the same problems occur.this had been happening since last five years.pls suggest what to do?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The reasons for your numbness during treatment for diabetes seems to be more due to probably  hypoglycemic episodes.This episodes could have been brought up because of skipping meals or consumption of alcohol.Even older anti diabetic drugs were more responsible for hypoglycemic attacks.
You should consult a diabetologist and take a proper treatment from him,after a thorough investigation.
Take small frequent meals.
Stop consuming sweets unnecessarily.
DO regular exercises 
There are plenty of newer oral anti diabetic drugs which have much less side effects 
Take VIT B 12 supplement orally or injectable.
Avoid any herbal preparations as they may damage your kidneys.
Control your blood pressure and cholesterol levels.
Meticulous control of blood sugar levels are very important for you to avoid future micro as well as macro vascular complications.
Make sure never stop your anti diabetic medicines of your own.
Answered: Mon, 25 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor